# SDR AMWA88587BC

- Difficulty date: November 14, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 21,198 hours, 39,985 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 71957
- Condition: Discharged
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED 3 TIMES. MAINTENANCE REPLACED BATTERY AND CLEARED DISCREPANCY.
